# SDR DHL200180257C

- Difficulty date: December 3, 2000
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB L/E INTERIOR 1/2 INCH CRACK AT STA ZFS 123.000.  STOP DRILLED CRACK PER SRM 55-2-0.  FABRICATED DOUBLER PER SRM 55-2-0.  CLEANED,TREATED AND PRIMED PER SRM 51-1-8B.  INSTALLED DOUBLER PER SRM 55-2-0
